# SDR A6WA2020011447105

- Difficulty date: January 12, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 38,673 hours, 37,021 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 865D1007
- Part serial: 0892
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 36,871 hours, 35,308 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

RECEIVED FLAP FAIL CAUTION MESSAGE AT 0 DEGREES WHEN SELECTING 0 TO 8 DEGREES. FOLLOWING LANDING THE FLAPS WERE RESET AND THE SYSTEM WAS PLACED ON MEL FOR 10 DAYS AS REQUIRED BY SUPPLEMENT 98-018G AIRCRAFT REMOVED FROM SERVICE.  R/R FLAP PDU IAW AMM 27-52-01 OPS CHECK GOOD AT THIS TIME REMOVED PLACARD AND FROM MEL RII.
